Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Nonregular contact structures on Brieskorn manifolds


Authors: Kinetsu Abe and Joseph Erbacher
Journal: Bull. Amer. Math. Soc. 81 (1975), 407-409
MSC (1970): Primary 53C15
DOI: https://doi.org/10.1090/S0002-9904-1975-13759-1
MathSciNet review: 0417974
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. M. Boothby and H. C. Wang, On contact manifolds, Ann. of Math. (2) 68 (1958), 721-734. MR 22 #3015. MR 112160
  • 2. E. V. Brieskorn, Beispiele zur Differentialtapologie von Singularitäten, Invent. Math. 2 (1966), 1-14. MR 34 #6788. MR 206972
  • 3. C. J. Hsu and S. Sasaki, On a property of Brieskorn manifolds (preprint). MR 397614
  • 4. J. W. Milnor, Singular points of complex hypersurfaces, Ann. of Math. Studies, no. 61, Princeton Univ. Press, Princeton, N. J., Univ. of Tokyo Press, Tokyo, 1968. MR 39 #969. MR 239612
  • 5. P. Orlik, Weighted homogenous polynomials and fundamental groups, Topology 9 (1970), 267-273. MR 41 #6251. MR 261638
  • 6. R. S. Palais, A global formulation of the Lie theory of transformation groups, Mem. Amer. Math. Soc. No. 22 (1957). MR 22 #12162. MR 121424

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53C15

Retrieve articles in all journals with MSC (1970): 53C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13759-1

American Mathematical Society